# SDR CA150901011

- Difficulty date: August 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 10,237 hours
- Engine: Ge CF348C5
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Ecu
- Part number: 766389R
- Condition: Burned
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REGULAR MAINTENANCE, SMELL OF SMOKE WAS NOTICED IN THE AVIONICS BAY AND SLAT CB ON ACPC FOUND TRIPPED. SFECU NR 1 FOUND TO BE BURNT.
